# SDR DXTA200702334

- Difficulty date: July 13, 2007
- Submitted: July 14, 2007
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 4,912 hours, 3,031 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN MAIN A/C BRAKES ARE APPLIED BRAKES WILL GRAB THEN RELEASE, THEN GRAB WHILE BRAKES ARE APPLIED SMOOTHLY.   [07-23-07]   PERFORMED BRAKE PRESSURE CHECKS AND FOUND NO ABNORMAL PRESSURES.  IAW F2000 MM 32-412.  FOUND FAULT CODES FOR BSCU NR 1 AND 2 AND FOUND CODE 335 AND 435.  REMOVED (DEFECTIVE) 4 EACH WHEEL GENERATOR SLEEVES P/N A35005, INSTALLED 4 EACH NEW GENERATOR SLEEVES P/N A35005 IAW 32-415 OPERATIONAL CHECK GOOD.
